MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 PINK MCAN

MIO; UNO INSET II 60/6 SC1 PINK MCAN
Lot Number UNKNOWN
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.On 18/mar/2024 and 09/apr/2024, it was reported that the patient encountered insulin flow blocked after 5-10 seconds which led to high blood glucose level of 18.5 mmol/l.The patient's current blood glucose value (at time of call) was 18.5 mmol/l.The patient received bolus as corrective treatment.The infusion set last changed 2 days ago prior to the event.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19294855
Report Number3003442380-2024-00976
Device Sequence Number15244395
Product Code FPA
UDI-Device Identifier05705244020245
UDI-Public05705244020245
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date05/11/2024
Patient Sequence Number1
Patient SexUnknown